# SDR CALA2013100291677

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,502 hours, 17,152 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COMM PANEL HAS FEEDBACK & SQUEAL.  ACCOMPLISHED CHECK OF COMM PANEL, FOUND NO ABNORMALITIES.  SYSTEMS OPERATIONS CHECKED OKAY.
